Thursday, July 22, 2010

Product Review - One a Day Vitamins

via

One A Day Women's Active Mind and Body

**I usually don't post reviews on products, especially ones that I dislike, but I want to share my thoughts to help prevent anyone from going through what I went through yesterday. **

On my lunch break I stopped by Walgreens to pick-up a few items. I have been trying to be more healthy lately and I figured adding a multivitamin to my diet would be a great addition. After Walgreens, I ate a sub for lunch and then decided to try the vitamin.

As I was heading back to work I began to feel really sick...almost like I had the flu. My mouth started watering like crazy and I felt like I was going to vomit. (Keep in mind that I am still driving, and was freaking out!) I began to gag, but kept drinking water to fight the urge. I obviously did not want to puke all over myself and my steering wheel.

I made it back to work (Praise God!) and starting feeling worse. I was dizzy, nauseous, and had the worst body aches. After looking up the reviews on this product I discovered that I was not the only one with these kinds of side effects. Most women said they had the same exact experience, while others raved about how great the vitamin was.

I don't know what this vitamin has in it to make me feel so bad, but I was sick all night and am only just now starting to feel better. I will never, ever take this again. I've actually heard that multi-vitamins aren't good for you and that taking a dose of vitamin A, C, B5, etc. works the best. Anyone know anything about this? Has anyone taken this particular multivitamin?

6 comments:

Rachel Lillian said...

That's terrifying! Thanks for the warning! I've been thinking about switching to a multi-vitamin!

Callie Nicole said...

Wow, I've taken One-A-Day's before, and I've never had a bad reaction. That's crazy! I've heard multi-vitamins can give you stomach aches, but I haven't heard of flu-like symptoms. That's scary.

Chelsie Denson said...

I have taken centrum multi vitamins before and have never gotten sick, but I haven't tried the one a day. I'm sorry you got sick girl! That really stinks...

Kelly said...

First off, omigosh that sounds HORRIBLE!! :-O The only time I've ever had a problem with multivitimins is when I took one along with my BC pill... all without food-- which CAN make you feel VERY nauseous. I ended up throwing up in the gym :-(

Second off, thanks for stopping by my blog!! I'm your newest follower too, love your page :-) I couldn't email you back because you're "no reply" which means you have no email listed if any of us want to repond back from one of your comments. I always get sad when I want to respond back, but the blogger is "no reply"-- its super easy to change and makes for more fun ;-) Hope you're having a great Friday!!

Ann said...

thanks for the heads up! i still take kid vitamins, haha! they seem to be working well for me, so i just keep using them.

cait said...

wow that's awful! Thanks for the heads up...I have been thinking about starting a new vitamin. Glad you're feeling better!

Related Posts Plugin for WordPress, Blogger...